# SDR UIEA2024121901174

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 115,964 hours, 20,125 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 658
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: H, A

## Discrepancy

1. STARTER CUTOUT 2 EICAS AT CRUISE   W/ ENG 2 START VLV STATUS MSG      2. ENG #4 N1 COMMAND BAR FLUCTUATING( T/S AND PERFORMED WIRING CHK BTWN #2 STARTER VALVE & EEC THEN HARNESS CHKS NORMAL. FOUND #2 STARTER VALVE NOT FULLY CLOSED. REMOVED & REPLACED #2 STARTER VALVE THEN OPS CHKD NORMAL PER AMM 80-11-02 & AIPC 80-11-02-02. MSG ERASED.     /    )
